# SDR ANCF200600039

- Difficulty date: October 28, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 43,196 hours, 17,137 cycles
- Engine: Rroyce RB211535E4
- Engine time: 31,198 hours, 13,532 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Filler
- Part number: UL39738
- Part serial: HLGA11677
- Condition: Damaged
- Location: Engine
- Part time: 5,923 hours, 6,432 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF, ABOUT 400FT, EXPERIENCED RT ENGINE FAILURE WITH BUMPING.  RT EGT REACHES 933 DEGREES (C) AFTER THAT THE RT ENGINE WAS SHUTDOWN, EMERGENCY PROCEDURE WAS PERFORMED.  THE INSPECTION ON GROUND SHOWED THAT ANNULUS FILLER FROM POS 9 WAS RELEASED CAUSING DAMAGE ON THE FAN CASE AND AT LEAST ONE OF THE FAN BLADES, ALSO DAMAGED SOME PIPES SUCH AS HYDRAULIC PUMP DRAIN TUBE, SCAVENGE OIL TUBE.  N1 STILL ROTATE BY HAND. DUE TO DAMAGE ON THE ENGINE, DECIDED TO REPLACE IT.
